# SDR R61A201609210553

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 7,500 hours, 5,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT TURN OFF.  MAINTENANCE RESET ACFT POWER IAW AMM AND OPS CHECKED GOOD.
